# SDR SIMA2012055012

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 29,657 hours, 28,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE EMERGENCY EXIT SIGN OVER SERVICE DOOR WILL NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT INVERTER IAW EMB 145 AMM 33-50-11.  OPERATIONAL CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
